# SDR DALA2016111008490

- Difficulty date: May 26, 2015
- Submitted: November 10, 2016
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 66,757 hours, 48,997 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FUEL ACCESS PANEL 1409C.  THE ACCESS PANEL WAS REPLACED IAW SRM 51-22-2A.
